# SDR SWAA096800

- Difficulty date: October 30, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 54,795 hours, 53,220 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6547952
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 18Y CHECK, FOUND AFT CARGO COMPARTMENT DOOR FRAME CRACKED AT LOWER I/B FASTENER HOLE ON AFT SIDE FRAME, LOWER STOP FITTING.  REMOVED AND REPLACED FRAME PER SRM.
